# SDR HALA2017030700055

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 91,015 hours, 35,679 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1467
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ATB, L GEN OFF LIGHT UNABLE TO RESET BITE BPCU PER FIM 24-20 TREE 801. R&R LEFT IDG PER AMM 24-11-01 AND OPS CHECKED PER AMM 24-11-02-715-005. R&R GCU PER AMM 24-22-02. OFF: PN: 729825M SN: C1467 OFF: PN: 734284F SN: 5438 ON: PN: 729825H SN: 4369 ON: PN: 734284F SN: C0742
